MAUDE Adverse Event Report: RICHARD WOLF GMBH S-LINE; WORKING ELEMENT PASSIVE BIPO 0/12/30°

RICHARD WOLF GMBH S-LINE; WORKING ELEMENT PASSIVE BIPO 0/12/30°
Model Number 8680225
Medical Device Problem Code Intermittent Energy Output (4025)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The working element passive bipo 0/12/30°, part id: 8680.225, lot # 1546598, was checked by the technical department at richard wolf gmbh.The following fault was found in the lock housing, "electrical continuity interrupted".Due to the age of the working element, approx.10 months at time of the event, and the fault pattern (contamination in the clamping sleeve), we can attribute this fault to cleaning/maintenance errors.The complaint data research of the last 3 years has shown that there are three complaints including this complaint (b)(4) with a similar fault regarding maintenance and care.The instructions for use ga-d342 / en / us / v11.0 / 2023-08 / pk23-0156 (rw: en / 2021-03 v16.0 / pk20-0295) contain several safety instructions and information on reprocessing the devices in section 9 reprocessing and maintenance.In addition, the user is recommended to check the device before and after each use see section 8 checks.The topic "hazard due to product combinations" has been included in the risk management file b6 reusable optical inserts, rev: r04.The overall probability of occurrence of this issue remains at the previously defined level and the overall risk of the product remains in the acceptable category.
 
Event or Problem Description
Richard wolf gmbh has been informed of an issue regarding a working element passive bipo 0/12/30°, part id: 8680.225, lot# 1546598.According to the received information, during a surgical procedure the conduction of energy that goes from the working element to the cutting handle was deficient.To counteract this deficiency the parameters of the generator had to be increased.This solution worked during the surgery, which allowed the procedure to be completed.Because of this failure, the surgery time was extended for more than 60 minutes.With the information currently available to rwgmbh from the questionnaire on incident (b)(4), no patient injury or patient risk is apparent.In addition, no other unexpected side effects were reported.

Brand Name
S-LINE
Common Device Name
WORKING ELEMENT PASSIVE BIPO 0/12/30°
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key19311138
Report Number9611102-2024-00018
Device Sequence Number16919597
Product Code FDC
UDI-Device Identifier04055207042953
UDI-Public04055207042953
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8680225
Device Catalogue Number8680.225
Device Lot Number1546598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown